# SDR QXEA2015041600201

- Difficulty date: April 11, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 16,652 hours, 18,181 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 13 CORRODED.  REMOVED SEAT TRACK NR 13 IAW SRM 51-42-05 AND BY REMOVING BOLTS, NUTS AND WASHERS WITH HAND TOOLS.  INSTALLED SEAT TRACK NR 13 SOLID RIVETS BETWEEN STA 321.00 TO STA 469.50 IAW DWG 85361501, REV E DATED 2013-07-02. REMOVED GROUNDING WIRE AT STA 290.0 BY REMOVING BOLT AND WASHERS WITH HAND TOOLS. ATTACHED WIRE BUNDLES WITH TIE WRAPS, REF Q400 WM  20-12-10.  REMOVED QTY 4 STAND OFFS BTW STA 281.00 AND STA 301.00 AND QTY 1 AT STA 255.00 IAW Q400 SRM 51-42-05. INSTALLED QTY 4 STAND OFFS BTW STA 281.00 AND 301.00 AND QTY 1 AT STA 255.00 IAW Q400 SRM 51-42-05. RECEIVED NEW SEAT TRACK PN:85361510-104 LOCATED AND DRILLED SEAT TRACK REF Q400 SRM 51-40-07.  REMOVED DRIP ANGLE AFT OF STA 297.00 REF Q400 SRM 51-42-05.  INSTALLED DRIP TRAY ANGLE AFT OF STA 297, REF SRM 51-42-05. INSTALLED BOLTS, WASHERS, NUTS REF SRM 51-41-00.
